# SDR SWAA2021090295419

- Difficulty date: July 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF TOP SURFACE LAYER DELAMINATED STA 960 ; / [01] FABRICATED AFT WET AREA CABIN FLOOR PANEL 241AAF PER B737-700 SRM 53-00-50-2R-0.; [02] VERIFIED FABRICATED AFT WET AREA CABIN FLOOR PANEL 241AAF
